# SDR CA060531014

- Difficulty date: May 17, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7270 · Turbine Engine Bypass Section
- Part: Panel
- Condition: Fractured
- Location: Bypass Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING GROUND INSPECTION METAL DEBRIS WAS FOUND LODGED IN THE ENGINE BYPASS DUCTING.  THE ENGINE'S INNER BYPASS DUCT PANELS WERE FOUND FRACTURED. MFG WILL INVESTIGATE THE INCIDENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20060531014)
